CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

On a Canonical form for Maxwell Equations and Convergence of Finite Element Scheme for Vlasov--Maxwell system.

Mohammad Asadzadeh (Institutionen för matematiska vetenskaper, matematik)
Transport theory and statistical physics (0041-1450). Vol. 43 (2014), 1-7, p. 336-351.
[Artikel, refereegranskad vetenskaplig]

This work is a swift introduction to the nature of governing laws involved in the Maxwell equations. We then approximate a “one and one-half” dimensional relativistic Vlasov-Maxwell (VM) system using streamline diffusion finite element method. In this geometry d’Alembert representation for the fields functions guarantees the existence of a unique solution of the Maxwell equations. The VM system is then approximated using the streamline diffusion finite element method. In this part we derive some stability inequalities and optimal a priori error estimates due to the maximal available regularity of the exact solution.


Special Issue: Papers from the 23rd International Conference on Transport Theory



Denna post skapades 2014-10-23. Senast ändrad 2016-07-07.
CPL Pubid: 204776

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematik

Chalmers infrastruktur